Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Generalization of Schwarz-Pick lemma to invariant volume in a Kähler manifold


Authors: K. T. Hahn and Josephine Mitchell
Journal: Trans. Amer. Math. Soc. 128 (1967), 221-231
MSC: Primary 32.60; Secondary 53.00
MathSciNet review: 0243120
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32.60, 53.00

Retrieve articles in all journals with MSC: 32.60, 53.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1967-0243120-2
PII: S 0002-9947(1967)0243120-2
Article copyright: © Copyright 1967 American Mathematical Society